# SDR CA030827013

- Difficulty date: August 27, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 5,463 hours
- Engine: Pwa PT6A42
- System (JASC): 3080 · Ice Detection
- Part: Hose
- Part number: 1013800159
- Condition: Deteriorated
- Location: Brake Deice Sys
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K, K

## Discrepancy

(CAN) BRAKE DE-ICE HOSE WAS FOUND TO BE BLOCKED DUE TO DETERIORATION OF THE INSIDE OF HOSE.  THE UPPER FLEXIBLE HOSE WAS FOUND TO PASS SHOP AIR THROUGH AN AIR NOZZLE BUT WAS NOT FOUND TO PASS THE VOLUME SUPPLIED BY THE ENGINE BLEED AIR. THE LARGE VOLUME OF AIR BLOCKED THE INSIDE OF THE HOSE COMPLETELY AND WOULD NOT ALLOW THE LT BRAKE TO BE DE-ICED.
